MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RELOAD UNIT 30MM; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RELOAD UNIT 30MM; STAPLE, IMPLANTABLE
Catalog Number TR30
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Batch # unk.Date of event: month and day unknown.Only year (2018) is known.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that during an unknown procedure, malformation of staple.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Batch # k5e921.Investigation summary: the analysis results found that the tr30 was received with no apparent damage.The reload was received fully loaded with staples.The reload was tested for functionality with a test device and it fired and formed all the staples as intended.The staple line was complete and the staples meet the staple form release criteria.Event described could not be confirmed as no malformed staples were observed and the cartridge was received fully fired.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformance's were identified.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7947658
Report Number3005075853-2018-13395
Device Sequence Number428450
Product Code GDW
UDI-Device Identifier10705036013266
UDI-Public10705036013266
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2018
Device Catalogue NumberTR30
Device Lot NumberK4DW19
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2019
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1